# SDR YENA2023024100193

- Difficulty date: February 20, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 02352
- Aircraft time: 67,840 hours, 24,104 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1130, FLL-CHS. ' (L) REAR DOOR OPEN ON ECAM AT ABOUT 2500 FEET MSL PRESSURE SHOWED VS- ALONG WITH VS OF A/C ON FINAL APPROACH; ACCOMPLISHED INSP ON AFT LH DOOR SEAL INSP SEAL FOUND TO BE OK REMOVED DEBRIS AND CLEANED SEAL REF AMM 52-13-11. ACCOMPLISHED CABIN PRESSURIZATION TEST IAW AMM 05-53-00-780-001-A. NO DEFECTS OR LEAKS NOTED NO ECAM DOOR MSG IAW TSM 52-13-00, MCC NOTIFIED.'
